Test-E and bloat?
- 12-15-2006, 09:57 AM
Test-E and bloat?
So how far along into a cycle is it possible to experience bloat? Also would the "bloat" be overall?
It's my first real test cycle and I took my 4th shot (week 2) last night....for the past few days my stomach feels so damn full and BLOATED...nothing else though. Face isn't puffy..nothing else.
I am also taking CEE, Citrulline Malate, and Arginine Ethyl Esther, as well as Melting point and Camph
But from what i understand Test-enth doesn't even kick in until at around weeks 3-5.
I mean I know I'm not getting fatter by the day, but i seriously feel like like my stomach could burst.
I do have letro etc but i'd rather not use it unless i had to.
So am i bloated from my cycle or you think its just something else? Should i start the letro?
I'm not prone to get bloated..even off M1T, so i've never really experienced the feeling so much.
- 12-15-2006, 10:02 AM
With the long ester I don't think you'd have much bloating going into week 2. It's more of a gradual thing. The amount of bloating will depending on your dosages and how your body handles it. I would start the letro if you've got it though, if it is a concern. It just depends on how much it bothers you.
12-15-2006, 10:58 AM
but would you only feel it in your gut? I'm thinking you would be puffy all over.
I also heard of people taking melting point feel like they were bloated and holding water.....same for the CEE/AEE/CM I am taking.
I think I may wait a few more days, and then start .5mg of letro eod if i need it.
12-15-2006, 11:05 AM
Probably the Melting Point. Be sure to get extra potassium to avoid cramping as well. Good stuff though.
12-15-2006, 11:30 AM
I’m going on 14 weeks and haven’t had any bloating with test e.
I’m on deca too… which is great stuff.
I respond much better to anabolics I think – must have my test though
12-15-2006, 12:14 PM
it doesn't sound like you are describing bloat from water retention ... add more fiber to your diet .. 2 tablespoons of metamucil 2x a day might really help you out a lot .. once in the morning and once before bed
12-15-2006, 12:53 PM
Yeah, that sounds alot more like cramping/bloating from gastrointestinal distension as opposed to Estro. bloat. Do what Glen said..
12-15-2006, 01:23 PM
Constipation, Bloating Anabolics
I saw a post similar to mine. I started taking Haladrol and Novadex from Gaspiri Nutrions... I was fine with that but did not see quick results. So I started taking some Anabolex oral anabolic and I also got constipated. Once when I used MT1 I had the same issue. My doctor had told me that when using these supplements (anabolics) that you body gets sluggish because you are subsituting your test with something foreign.
I want to continue but If this is what's going to happen all the time... I guess I can't use anabolics. Any suggestions?
BTW: I have plenty of water and fiber in my diet.
Please email me at [email protected].
Last edited by rcarracedo; 12-15-2006 at 01:26 PM. Reason: Forgot to add something
12-15-2006, 01:25 PM
To add to my post
By the may... I drink pleanty of water and have suffcient fiber.Originally Posted by rcarracedo
12-15-2006, 04:18 PM
Well I eat at least 2 servings a day of fiber one cereal which is I think 11 or 14 g fiber in a serving...Originally Posted by glenihan
What I did notice though is this morning i took the MP when i woke up as usual...got to work, and after about an hour the GI bloat had gone down and i was feeling fine, i was getting ready to eat lunch and took 2 more MP's and not too long later (including right now) I am feeling like a fat bastard again.
So it looks like its the MP
I could use more water throughout the day though...i drink a gallon a day but a lot of it is at the gym. Obviously I try and drink as much as possible at work but its hard.
I don't normally feel like this, so its definitlely from something I just started taking.
Thanks for all the input though.
12-15-2006, 04:20 PM
Originally Posted by rcarracedo
Put together what you are taking and dosage etc...that's kind of hard to read and i forsee flaming going on.
12-17-2006, 04:33 PM
12-19-2006, 09:18 PM
Originally Posted by hamper19
hey, thanks for replying. Currently I'm 38. I used to do sus and try some other anbolics between ages 24 and 31. I never did a lot though. I got gyno from staying on long but really never did a heavy cycle. At about 34 or so and a couple of times after that... I've tried about 3 different oral anabolics and everytime I do ... I get constipated. As I remember, once was with Anabolex (4.5mg tablet)... one table 4 time a week (not much at all), I used the MT1 thing by Gaspari and I think once with D-BALL (also small intake).
The second to last time I plugged up... I went to a very respected doctor in my community and she basiclly told me that your body gets sluggish with anabolics.
I guess I'm wondering whether injectables will do the same... based on what my doctor says. Sometimes I also think that I may not be doing enough. Like maybe I'm doing enough to stop my system (test) but not enough to pick up the slack.
Similar Forum Threads
- By hugh jass in forum Male Anti-Aging MedicineReplies: 24Last Post: 11-11-2015, 01:21 PM
- By bb4life in forum Old School Hormone UseReplies: 13Last Post: 02-28-2009, 10:54 PM
- By jaydesiel4651 in forum AnabolicsReplies: 6Last Post: 08-27-2007, 06:21 PM
- By ~Get Crunk~ in forum AnabolicsReplies: 8Last Post: 01-31-2005, 12:55 PM
- By rhatid in forum AnabolicsReplies: 5Last Post: 07-17-2003, 11:08 PM